# SDR CALA2022070601655

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737900
- Aircraft serial: 30122
- Aircraft time: 58,627 hours, 24,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 670410921
- Condition: Broken
- Location: Rt Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT PACK, EXAUST DUCT AFT HANGER BRACKET BROKEN IPC REF , 21-51-03-06 ITEM 30 IPC 21-51-03-06A. ITEM 5. REMOVED RIGHT PACK PRIMARY HEAT EXCHANGER AND PLENUM REF AMM 21-51-03. INSTALLED THE RIGHT PRIMARY HEAT EXCHANGER AND PLENUM /DIFFUSER ASSEMBLY,REF AMM-TASK-21-51-03-400-804-002 UP TO STEP(J). WILL REQ OPS CK. HEAT EXCHANGER OPS/LEAK CHECK GOOD REF AMM 21-51-03
